Hello, El. I'm sorry your mother is not feeling well. Your question should really be asked of a doctor, as many things could be contributing to this. I have a 95-year-old mother-in-law who gets dizzy at times and one of the causes was a shortage of Vitamin B-12, so now she gets monthly injections of it. Another thing was that her heart was beating erratically and just a few months ago, she got a pacemaker and it's made a big difference - she seems stronger now than she did 10 years ago. She still has times when she feels dizzy or weak, but she's 95!
Anyway, that's just what I know from my experience. I know that Wellbutrin can lessen one's appetite, so that could be related, but again, a doctor is the best person to evaluate what's going on. I wish you the best and hope your mother is soon doing better.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.